A Generalized Algorithm for the Inversion of Cauer Type Continued Fractions

Thumbnail Image

Date

1980

Authors

Parthasarathy, R.
John, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

A new generalized algorithm, which can be programmed on a digital computer, is established for performing the inversion of the Cauer type continued fractions. 1980 IEEE

Description

Keywords

Citation

IEEE Transactions on Circuits and Systems, 1980, Vol.27, 5, pp.419-421

Endorsement

Review

Supplemented By

Referenced By